Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Psychiatric Topics
|nyke - Sat Jun 19, 2010 5:26 pm||
i currently am taking Adderall XR 30mg twice daily, and Wellbutrin 100mg twice daily for my ADHD. I have noticed a small effect with the controling my attention after increasing the dosage 3 months ago in the adderall. But I have noticed lately that i have been getting easily angry. Is this a common side effect of these drugs? Also the adderall xr 30mg seem to become less effective lately, is there anything that i can do that would make it more effective without skipping medications?
|Faye Lang, RN, MSW - Sat Jul 03, 2010 10:49 pm||
You are very aware of your medications' effects, and that is great. I'm more inclined to think that your medication dosage needs to be adjusted, possibly even upward, to address the symptoms that you describe. I don't think skipping medications will help at all - it's likely to make it worse. Please see your doctor and discuss it with him or her, just as you have described to us. It may help for you to keep a careful record of your symptoms, when they happen, what happens, and how long it lasts, so that your doctor can evaluate them for any pattern or significant issues. Also consider maintaining a mild exercise routine, as taking a walk each day, to enhance your body's restorative mechanisms. Please try to be patient as your doctor works with you to resolve the situation, especially if it requires adjusting to a new medication and titrating the dosage for the optimal effect.
Good luck to you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.